Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 85, NWS Wichita, KS

August 1, 2007Ellsworth County, Lincoln County, Russell County, Kansas

NWS Wichita, KS issued this flash flood warning at Aug 1, 2007, 8:11 PM CDT for Ellsworth County, Lincoln County, Russell County, Kansas. It was in force for 6 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 1, 2007, 8:11 PM CDT (01:11 UTC)
Expired
Aug 2, 2007, 2:15 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Whole counties

Counties Ellsworth County, KS, Lincoln County, KS, Russell County, KS

The radar

The Grand Island radar (KUEX), 160 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 8:15 PM CDTHEAVY RAIN 2.5Sylvan Grove, KSEMERGENCY MANAGEMENT REPORTED 2.5 INCHES OF RAINFALL AT SYLVAN GROVE IN ONE HOUR.
Aug 1, 8:33 PM CDTHEAVY RAIN 3Sylvan Grove, KS3 INCHES OF RAIN IN ONE HOUR AND CREEK IN THE BACK YARD WAS RISING FAST.
Aug 1, 8:45 PM CDTFLASH FLOOD2 S Sylvan Grove, KSSEVERAL RURAL ROADS SOUTH OF SYLVAN GROVE ARE IMPASSABLE DUE TO HIGH WATER GOING OVER THE ROADWAYS.
Aug 1, 8:45 PM CDTHEAVY RAIN 3.252 S Sylvan Grove, KS3.25 INCHES OF RAIN MEASURED IN ONE HOUR 2 MILES SOUTH OF SYLVAN GROVE.
Aug 1, 8:50 PM CDTFLASH FLOODSylvan Grove, KSA CREEK THAT RUNS THROUGH THE CITY PARK IN SYLVAN GROVE WAS OUT OF ITS BANKS AND FLOODING THE PARK.
Aug 1, 9:00 PM CDTHEAVY RAIN 3.75Sylvan Grove, KSRAIN FELL IN ONE HOUR.
Aug 1, 9:02 PM CDTHEAVY RAIN 37 W Lincoln, KS3 INCHES OF RAIN MEASURED IN ONE HOUR FOR THE TOWN OF VESPER.
Aug 1, 9:03 PM CDTHEAVY RAIN 3.25Wilson, KS
Aug 1, 9:04 PM CDTHEAVY RAIN 3.756 W Lincoln, KS3.75 INCHES OF RAIN MEASURED IN THE TOWN OF DENMARK.
Aug 1, 9:30 PM CDTFLOOD6 N Dorrance, KSDRIVING FROM RUSSELL TO DORRANCE ALL CREEKS AND RAVINES ARE RUNNING OR BANK FULL.
Aug 2, 1:00 AM CDTFLOODEllsworth, KSVOLUNTARY EVACUATIONS TAKING PLACE ALONG THE SMOKY HILL RIVER.
Aug 2, 1:56 AM CDTFLASH FLOOD2 S Wilson, KSAVENUE J AND L CLOSED DUE TO HIGH WATER.
Aug 2, 1:57 AM CDTFLASH FLOOD7 Se Russell, KSMITCHELL AND 190TH CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1501 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1501 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 020112
FFWICT
KSC053-105-167-020715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT WED AUG 1 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS.
  SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS.
  WESTERN LINCOLN COUNTY IN CENTRAL KANSAS.

* UNTIL 215 AM CDT THURSDAY.

* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN 
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES 
POSSIBLE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BUNKER HILL...DORRANCE...LINCOLN...MILBERGER...RUSSELL AIRPORT...
  SYLVAN GROVE...WILSON...WILSON LAKE.

THIS WARNING REPLACES THE FLOOD WARNING PREVIOUSLY ISSUED FOR THE 
SAME AREAS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.

LAT...LON 3868 9903 3868 9846 3881 9808 3914 9818
      3888 9877 3887 9903

$$

JAKUB
3 follow-up statements
000 
WGUS73 KICT 020156
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
852 PM CDT WED AUG 1 2007

KSC053-105-167-020715-
LINCOLN KS-RUSSELL KS-ELLSWORTH KS-
852 PM CDT WED AUG 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN ELLSWORTH...SOUTHERN RUSSELL AND WESTERN LINCOLN
COUNTIES...

AT 849 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS  
WITH VERY HEAVY RAIN OVER THE WARNED AREA...SPOTTERS IN THE AREA 
REPORTED VERY HIGH RAINFALL RATES OF 3 INCHES PER HOUR

AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL BE POSSIBLE FROM THE 
SLOW MOVING THUNDERSTORMS IN THE WARNED AREA. THIS IS A 
DANGEROUS FLOODING SITUATION

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.

LAT...LON 3868 9903 3868 9846 3881 9808 3914 9818
      3888 9877 3887 9903

$$

JAKUB
000 
WGUS73 KICT 020453
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1148 PM CDT WED AUG 1 2007

KSC053-105-167-020715-
LINCOLN KS-RUSSELL KS-ELLSWORTH KS-
1148 PM CDT WED AUG 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN ELLSWORTH...SOUTHERN RUSSELL AND WESTERN LINCOLN
COUNTIES...

AT 1145 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS STILL REPORTED SOME 
FLOODING PROBLEMS ACROSS THE WARNED AREA...DUE TO EXCESSIVE RUNOFF 
FROM THE EARLIER HEAVY RAINFALL. THE EXCESSIVE RUNOFF WILL CONTINUE 
TO CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS 
WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3868 9903 3868 9846 3881 9808 3914 9818
      3888 9877 3887 9903

$$

JAKUB
000 
WGUS73 KICT 020716
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
216 AM CDT THU AUG 2 2007

KSC105-020726-
LINCOLN KS-
216 AM CDT THU AUG 2 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR WESTERN LINCOLN COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3901 9848 3885 9847 3887 9810 3914 9818

$$

KETCHAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:36 PM CDT, 4 hours 35 minutes earlier.

Area forecast discussion, Aug 1, 3:36 PM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
336 PM CDT WED AUG 1 2007

.DISCUSSION...
FORECAST CONCERNS...
DEJA VU...CONVECTIVE CHANCES/TRENDS THRU MUCH OF THE FORECAST PERIOD...

VERY MOIST LOW LEVELS HAS RESULTED IN A VERY UNSTABLE AIRMASS ACROSS
CENTRAL KANSAS THIS AFTERNOON. ISOLATED TO WIDELY SCATTERED DIURNALLY
DRIVEN CONVECTION WILL CONTINUE INTO THE EARLY EVENING...WITH WEAK
MVC DROPPING SOUTH OUT OF SOUTH CENTRAL NEBRASKA POSSIBLY AIDING
DEVELOPMENT ACROSS PORTIONS OF CENTRAL KANSAS. OTHERWISE...THE BETTER
FOCUS FOR CONVECTION WILL BE ALONG THE SOUTHWARD MOVING WEAK COLD
FRONT ACROSS NEBRASKA TONIGHT...AS A MORE VIGOROUS UPPER TROF MOVES
ACROSS THE UPPER MIDWEST. THIS FRONT WILL DROP SOUTH INTO CENTRAL
KANSAS ON THURSDAY...BEFORE BECOMING STATIONARY INTO THURSDAY NIGHT.
DESPITE RATHER WEAK WINDS ALOFT...THE GIVEN MODEST INSTABILITY AND
CONVERGENCE ALONG THE FRONT SHOULD PROVIDE SUFFICIENT FOCUS FOR
CONVECTION ALONG IT...INTO THURSDAY NIGHT...BEFORE SHIFTING NORTH
ON FRIDAY. RELATIVELY HIGH PRECIPITABLE WATER VALUES AND VERY SLOW
MOVEMENT WILL AGAIN PORTEND TO LOCALLY VERY HEAVY RAINFALL. THERE
IS SOME CONCERN FOR A BIT MORE WIDESPREAD RAINFALL ACROSS PORTIONS
OF CENTRAL KANSAS INTO THURSDAY...HOWEVER CONFIDENCE WAS NOT HIGH
ENOUGH TO GO WITH A FLOOD WATCH JUST YET.

THE MAIN FORECAST CHALLENGE TURNS TO THE WEEKEND AND INTO EARLY
NEXT WEEK...AS THE MEDIUM RANGE MODELS CONTINUE TO SHOW THE UPPER
RIDGE AXIS SHIFTING EAST ACROSS THE PLAINS AND INTO THE OZARKS.
A SHORTWAVE WILL TOP THE MIGRATING RIDGE ON SATURDAY WITH WEAK
NORTHWEST UPPER FLOW ACROSS THE AREA...BEFORE BACKING TO THE
SOUTHWEST BY MONDAY. THE ADVERTISED WARMER MID LEVEL TEMPERATURES
AND SLIGHT DRYING AT LOW LEVELS WOULD AGAIN SUGGEST THE INCREASE
IN CONVECTIVE INHIBITION/CAP ACROSS THE AREA UNDER THIS RIDGE.
HOWEVER...THE MODELS HAVE STRUGGLED MIGHTILY IN THIS REGARD ALL
SUMMER LONG...WHICH LAST WEEKS DRY FORECAST FOR THIS WEEK HAS SO
DEMONSTRATED. THIS IS PROBABLY DUE TO A STRONG CLIMO BIAS WHICH
HAS NOT TAKEN INTO ACCOUNT THE UNUSUALLY GREEN/WET SOIL CONDITIONS
ACROSS THE CENTRAL PLAINS. THOUGH THERE IS SOME REASON GLEAN TO
LOWER POPS IN THE LATTER PERIODS OF THE FORECAST...IT IS QUITE
LIKELY THAT THE DRYING/WARMING PROCESS WILL BE SLOWER...AND AM
VERY HESITANT TO KEEP SHOWING A DRY DAY 5 TO 7 PERIOD AS WE HAVE
FOR SOME TIME. THEREFORE...FORECAST COLLABORATION EFFORTS WERE
SOMEWHAT SUCCESSFUL IN GETTING BUY-IN ON AT LEAST ISOLATED MENTION
OF LATE AFTERNOON/EVENING CONVECTION FOR MUCH OF THE PERIOD. WILL
ALSO STAVE OFF THE CENTURY MARK TYPE READINGS JUST YET...THOUGH
HEAT INDICES WILL LIKELY REACH OR EXCEED THIS VALUE IN THE COMING
DAYS.

DARMOFAL

&&

.AVIATION...
WEAK MID LEVEL SHEAR AXIS REMAINS FROM EASTERN NEBRASKA DOWN OVER
CENTRAL/EASTERN KS THIS AFTERNOON. AS AFTERNOON
HEATING/INSTABILITY INCREASE AND CAP DISINTEGRATES...ISOLATED TO
WIDELY SCATTERED DIURNAL TS MAY DEVELOP JUST ABOUT ANYWHERE IN
OUR AREA. WILL CARRY CB CLOUD GROUP IN TAFS TO ACCOUNT FOR
ISOLATED COVERAGE. LATER TONIGHT...CONVECTION ALONG APPROACHING
COLD FRONT FROM NEBRASKA INTO NORTHEAST COLORADO MAY SURVIVE AS
FAR SOUTHEAST AS RSL TAF SITE...SO CARRYING A VCTS OVERNIGHT
THERE. MVFR VISIBILITIES IN FOG POSSIBLE EARLY THURSDAY AM MAINLY
IN SOUTHERN TAF SITES DUE TO LIGHT SOUTHEASTERLY COMPONENT AND LOW
TEMPERATURE/DEWPOINT SPREADS.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  91  72  91 /  20  20  20  20
HUTCHINSON      70  90  71  90 /  30  30  30  20
NEWTON          71  91  72  90 /  20  30  30  20
ELDORADO        70  91  71  91 /  10  20  20  20
WINFIELD-KWLD   70  92  72  92 /  10  20  20  10
RUSSELL         70  88  70  89 /  40  50  50  30
GREAT BEND      70  89  70  90 /  30  40  40  20
SALINA          71  90  72  91 /  30  40  40  30
MCPHERSON       70  90  71  91 /  30  30  30  30
COFFEYVILLE     69  93  70  92 /  10  20  20  10
CHANUTE         69  92  70  91 /  10  20  20  20
IOLA            69  92  70  91 /  10  20  20  20
PARSONS-KPPF    69  93  70  92 /  10  20  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Aug 1, 4:13 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
413 PM CDT WED AUG 1 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-022215-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
413 PM CDT WED AUG 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS...WITH
THUNDERSTORMS WIDELY SCATTERED ACROSS CENTRAL KANSAS. AN ISOLATED
STRONG STORM IS POSSIBLE THIS EVENING ACROSS CENTRAL
KANSAS...WITH WIND GUSTS TO 50 MPH AND SMALL HAIL. HOWEVER THE MAIN
RISK WILL REMAIN LOCALIZED BUT VERY HEAVY RAINFALL AMOUNTS...WHICH
COULD RESULT IN MINOR LOW-LAND FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA ON
THURSDAY AND FRIDAY...WITH THE BEST CHANCES ACROSS PORTIONS OF CENTRAL
KANSAS. WHILE AN ISOLATED STRONG STORM IS POSSIBLE...THE MAIN RISK WILL
CONTINUE TO BE LOCALLY HEAVY RAINFALL WITH MINOR LOW-LAND FLOODING
POSSIBLE.

CHANCES FOR THUNDERSTORMS WILL REMAIN IN THE FORECAST...BUT WILL
BECOME MORE ISOLATED...FROM SATURDAY THROUGH NEXT TUESDAY. LOCALIZED
HEAVY RAINFALL WILL REMAIN POSSIBLE WITH ANY STORMS...WHICH WILL OCCUR
PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS.

HEAT INDICES WILL REACH OR EXCEED 100 DEGREES ACROSS MUCH OF THE AREA
FROM SUNDAY THROUGH NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED

In the hours before

Special weather statement, Aug 1, 5:45 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
545 PM CDT WED AUG 1 2007

KSZ032-012330-
RUSSELL-
545 PM CDT WED AUG 1 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR RUSSELL COUNTY...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PARADISE...OR 16 MILES NORTHWEST OF
RUSSELL...AND MOVING SOUTH AT 10 MPH.

GUSTY WINDS OF 40 TO 50 MPH AND TORRENTIAL RAINFALL ARE EXPECTED
WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

JAKUB
Special weather statement, Aug 1, 7:20 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT WED AUG 1 2007

KSZ033-020100-
LINCOLN-
720 PM CDT WED AUG 1 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LINCOLN COUNTY...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF LINCOLN...OR NEAR LINCOLN...
AND MOVING SOUTH AT 10 MPH.

GUSTY WINDS 40 TO 50 MPH AND TORRENTIAL RAINFALL ARE EXPECTED WITH
THIS STORM.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE.

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:38 PM CDTRiver Flood WarningICTRussell12 hr
Aug 1, 8:38 PM CDTRiver Flood WarningICTEllsworth29 hr
Aug 2, 2:09 AM CDTFlash Flood WarningICTEllsworth, Russell6 hr
Aug 2, 1:27 PM CDTFlash Flood WatchICTBarton, Ellsworth, Lincoln, Rice, Russell8 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.